MAUDE Adverse Event Report: BIOMET UK LTD. OXFORD FEMORAL SLAP HAMMER; KNEE INSTRUMENT

BIOMET UK LTD. OXFORD FEMORAL SLAP HAMMER; KNEE INSTRUMENT
Catalog Number 32-422365
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the femoral slap hammer broke during a surgical procedure.No foreign body was retained in the patient.The procedure was completed without any reported health impact or complication to the patient or operator.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h8, h11.Corrected data: h6 component code.Returned product exhibits signs of use (scratches, scuffs) and confirming complaint the spring is broke/fractured, not all pieces returned.Performed dimensional analysis all results are within specification.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.Review of the complaint history identified additional similar complaints for the reported item and no additional similar complaints for the reported part and lot combination.Complaints are monitored per complaint trending process.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
OXFORD FEMORAL SLAP HAMMER
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22492265
Report Number3002806535-2025-00263
Device Sequence Number4097144
Product Code LXH
UDI-Device Identifier05019279129751
UDI-Public(01)05019279129751(10)Z18L2042
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number32-422365
Device Lot NumberZ18L2042
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown